# SDR SWAA2022042084686

- Difficulty date: March 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 163. / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT);08] FABRICATED; LOCATED AND DRILLED REPLACEMENT AND SPLICE REPAIR ANGLES IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.H-K FIG. 202;[09] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON REPLACEMENT; SPLICE ANGLES AND REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.F;G.  OK TO INSTALL.;[10] UPDATED LOT#1398495-2 FOR MATERIAL USED ON ATSHFAB-101-353 2024T0#0.063''CLAD ; HEAT TREATED TO T42 CONDITION.;[11] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 7-10. OK TO INSTALL REPAIR PARTS GIVEN.;[12] INSTALLED REPAIR PARTS PER REF SRM 57-10-10-2R-5 REPAIR 5;[13] VERIFIED CORRECTIVE ACTION #12;[14] APPLIED CAP SEAL AT FASTENERS ; FILLET SEAL AROUND THE EDGES OF THE REPAIR AND APPLIED CIC TO THE REPAIR AREA PER SRM 51-80-01-0G-0; SRM 51-20-05-0G-0; SRM 51-20-01-0G-0;[15] VERIFIED CORRECTIVE ACTION 14
